# SDR SWAA2022102061481

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N8531Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63575
- Aircraft time: 18,291 hours, 8,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAD BROKEN OFF OF C/B P6-11 A9 (CABIN EMER LIGHTS) / [01] R/R C/B IAW SWIM 20-30-00; CABIN EMERG . LIGHTS OPS NORMAL IAW AMM 33-51-22
